| Model Number |
XX-2106 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10: concomitant product: xx-2106, xx-2106 maxon 5-0 clr 45cm p-22 x12, (lot#d2b2586fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the dermal suturing both suture was cut near the suture area.Another device was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9 (latest return date), g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.Two xx-2106s were received for evaluation.Visual inspection noted two sutures and one needle.The sutures were returned wound within the retainers.The sutures were removed and measured with calibrated asset.The length of both sutures was determined to be 18 inches.Upon microscopic inspection of the needle, normal crimp and swage marks were noted.No suture material was observed within the swage.It was reported that both sutures were cut near the suture area.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: needle detached.Visual inspection noted that the needle was returned disengaged from the suture.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.